# SDR SWAA2022022423493

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,244 hours, 24,436 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT TRAILING EDGE PANE;L BEHIND #2 ENGINE AFT FAIRING; VERTICAL FLAP CLOSE OUT SEAL RETAINER CRACKED. / R/R SEAL RETAINER IAW SRM 51-40-02.
